ADVERTISEMENT
ADVERTISEMENT

Q. Are all my symptoms related to something serious?

Answered by
Dr. Sagar Ramesh Makode
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Oct 06, 2017 and last reviewed on: Jul 05, 2022

Hello doctor,

My face is always turning red and getting hot. It starts gradually, but then it feels like a burst, and my face turns into a deep red color. I then get very hot and start to sweat. Also, why am I always tired? I fall asleep at around 7.30 PM every night, and I do not have the capacity to stay awake. I become out of breath very easily; walking up three flights of stairs in my school has my breathing extremely heavy, and my face gets red again. I also get random dizziness throughout the day. I also think that I am a little bipolar and maybe anxiety-struck due to my mood swings. I want you to know that I have a 140 IQ, so I can realize all of my problems and cancel them out by thinking about them. Occasionally, my chest or heart begins to feel like a lot of pressure is being placed on it. Also, I receive sharp pains in the corners of my abdomen. Recently, I have also been experiencing very bad hunger pangs, and it forces me to eat a lot of food. Lastly, I am easily distracted. I do not know if it is possible to have ADD with a high IQ, but I think I might because I easily zone out for the entire period. Please tell me if all of these correlate to something very big or if each is individual. Should I consult a doctor?

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

I read your query and understand your concern.

You appear to have multiple issues, but none of them are serious.

Regarding your face, tiredness, etc., does this redness increase on exposure to some dust or other exposures? Are there any associated allergic symptoms like itching, sneezing, running nose, etc.?

Various possibilities for this are allergy, low hemoglobin, and excess thyroid hormone. So, you should get your hemoglobin and thyroid tested.

I suggest antiallergic medicine like tablet Allegra (Fexofenadine) 120 mg once a day. You must consult with a specialist doctor, talk with him or her and take medicines with their consent.

You should avoid exposure to pollution, sun, and dust.

Regarding your abdominal complaints and chest heaviness, it is mostly acidity or reflux disease.

I suggest you try doing the following-

1. You should avoid a fatty, oily, and high-calorie diet.

2. You must go for a walk after having food, instead of taking a rest.

3. Have multiple small meals instead of heavy meals.

4. Have regular sleep habits and avoid stress.

5. Consume a lot of green leafy vegetables and fruits.

6. Avoid smoking and alcohol, if any.

7. I suggest taking tablet Pantoprazole 40 mg before breakfast, once a day for two weeks. And for abdominal pain. I suggest Dicyclomine 20 mg or Hyoscyamine 10 mg. (consult with a specialist doctor, talk with him or her and take medicines with their consent).

Regarding the ADD (attention-deficit disorder) doubts, since you have other problems as well, we will not keep it as the first possibility. We will address this after other issues are settled.

I hope this helps you and get back if you have any doubts.

All the best.

Thank you.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is Pantoprazole allergy something to be concerned about?

.. gone through your question and I understand your concerns but yes Pantoprazole allergy is a permanent condition that you will need to report to any doctor you visit before prescribing medications. Also, this allergy is nothing to worry about as l...   Read full

When I start walking, the portion below the knee is numb. Why?

.. happen due to nerve compression in the spine or below that. Also can be due to vitamin B12 and calcium deficiency. So you need to get investigated properly, with vitamin testing and MRI scan. Regards, This is only a second opinion platform. This...   Read full

Taking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?

In fact, anyone who takes painkillers like Diclofenac has to take Pantoprazole to prevent Diclofenac-induced gastritis ...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.